It is for a Stress test on the 14th. I heard that stoppong suddenly is bad. Is two days going 1/2 and the next two days nothing. What should I expect?
Aug. 18, 2009 taking atenolol 50mg, to take 1/2 a pill Sept. 11 &12, none on 13 & 14. What happens?
Added 9 Sep 2009:
My regular doctor is a P.A. and she heard an irregular heartbeat, I had to wear a holter monitor for 24hrs. Then results came back as tachycardia. I was scheduled to see a cardiologist. His recommendations are for slowing the meds and a stress test and ultrasound.
There should be no problems as you are stopping the atenolol by gradually tapering the dose while under medical supervision.
The warnings are more for people who stop taking their regular dose of atenolol suddenly for no reason without medical supervision. There is a condition called "rebound hypertension" associated with the abrupt withdrawal of various antihypertensive medications. Rebound hypertension may result in increases in blood pressure that may be greater than when the medication was first started.
- Atenolol Information for Consumers
- Atenolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Atenolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 1 answer
My wife used yasmin since sept 2009, stopped17th of sept 2011,how long will it take to get pregnant?
Posted 26 Sep 2011 • 1 answer
Posted 10 Nov 2011 • 2 answers
Im using contraceptive for 5 months.last sept I stop.last contact was last sept 2 last mens sept 11?
Posted 15 Oct 2013 • 1 answer
Posted 11 Mar 2016 • 1 answer